Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Cause Thirst

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...supplements Drink Plenty of Fluids Diarrhea can cause you to lose a lot of your body's water and vital nutrients (electrolytes). If the water is not replaced you will become dehydrated. Symptoms of dehydration include: Thirst, anxiety, weakness, confusion, lightheadedness, fainting Smaller amounts of urine Dry and pale skin Increased heart rate Decreased blood pressure Try to drink before you feel dehydrated. Clear juices, such...
Ask the Experts

HIV and diabetes

i tested + in 2006.Lately i have been put on 2nd line ART taking a combination of duovir,tenofovir and alvia.After taking it for 2 months,i developed DKA-characterised by ketones,rapid weight loss,extreme thirst,dry mouth etc.my doctor says i may...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...for diabetes. Nevirapine, efavirenz, raltegravir, other boosted protease inhibitors-each of those can possibly anchor a new HIV regimen if there are problems with Aluvia. If you have some drug resistance and few treatment options then for some... Read more »

hiv/aids causing abdomen pain

Everyday/night I have sever abdomen pain that feels as if a semi is driving through me. Or something is twisting it uncontrollablly. The pain is almost unbearable. I wake up soaked in sweat, hungry but my stomach feels full, when I do eat, it gives...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In the setting of HIV infection +/- treatment the differential diagnosis for severe recurrent abdominal pain is long and may involve HIV related or Read more »

Am I done with HIV and HepC testing at 22 / 28 weeks?

Good day Dr McGovern , I'm a 39 year old , slightly overweight male in the UK, smoker and drinker. Following a high risk exposure of unprotected sex with a woman on her period (what was I thinking!) who turns out is HIV+ I had an ARS-like symptoms 3...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...It seems that you have had a great deal of testing and I suspect that your symptoms are not related to hepatitis or HIV viruses. The symptoms around 22 weeks could be related to hepatitis - but if there was no new risk - your HCV antibody should Read more »

Kidney problem

I have been HIV+ for 18 years and have been on numerous meds with good success.Have had no infections or other problems. Recently I contracted e-coli and it caused sepsis which lead to kidney failure. I was hospitalized for 3 weeks and the kidney...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...returned to near normal levels. That way the level of the meds in your system would be more predictable.If you are having extreme thirst, you need to check in with your doctors to make sure your blood work looks okay.DW Read more »
Articles
The Well Project

Diabetes and HIV/AIDS

...foods (carbohydrates), such as bread, potatoes, rice, and corn. See a registered dietitian to help you plan your meals. Many AIDS service organizations have registered dietitians on staff who will see you free of charge. Sometimes, despite diet... Read more »
AIDSinfo

An Overview of Kaletra (Lopinavir/Ritonavir)

...medicine called a protease inhibitor (PI). PIs act by blocking protease, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lopinavir/ritonavir in capsule and oral solution form was approved by the FDA on September... Read more »
The Well Project

Women and HIV/AIDS

...Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

Medication and Nightmares

Posted by whyyyyyy, 1 Reply
...reminder of this invader in my body; a burden that will never ever go away. Twenty-five years old and I am on medication for AIDS -- it's still really hard to come to terms with that truth. Yet, as time has progressed the side effects have... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

HIV med success stories?

Posted by sunkyst, 7 Replies
...Does anyone here have any success stories with HIV meds i.e. you've been on treatment for a while and it's working well for you without too many serious side effects? Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm Read more »